# SDR GTIA2017073002128

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 25,725 hours, 11,924 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD SQUEAL COMING FROM THE LEFT EMERGENCY EXIT ROW,  NOISE STARTED DURING DECENT AND CLEARED  IN THE MID 20'S.  INSPECTED, CLEANED, AND OPS CHECKED THE 13A EMERGENCY EXIT IAW TSM  52-21 -00 -810-810-A.  OPS CHECKED GOOD, NO DEFECTS NOTED AT THIIS TIME. GOOD FOR SERVICE. PRESUSURIZED ACFT IAW AMM 05-53-00-780-003-A01. OPS CHECKED GOOD.
